# SDR UALA2010111704261

- Difficulty date: November 16, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,912 hours, 10,516 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Condition: Leaking
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON INBOARD POWER CONTROL ACTUATOR LEAKING HYD FLUID AT PRESSURE LINE UNION.  REPLACED O-RING.  PCA OP'S CHECK NORMAL AND NO LEAKS.  CLEANED AS MUCH AS POSSIBLE HYD FLUID.  MAY HAVE RESIDUAL FLUID AT NEXT LEG.
